Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had unprotected sex on december 8th, (my period ended on 7th december). Took levonorgestrel (ecp) within 12 hours. I had heavy bleeding after one week (started on 15th december) which lasted for 5 days. I get periods on 30th of each month. But my periods were one week late (i.e started on 7th january). Now I usually feel bloating. Am I pregnant?

2 Doctors Answered
Why you are worrying if you are having your periods each month. Often after emergency contraceptive pills periods are irregular for few months. Everything will be fine soon.
Please do serum beta hcg test so that tou can exclude pregnancy.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.